# SDR AALA202401173924

- Difficulty date: January 12, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Carriage
- Part number: UNKNOWN
- Condition: Flattened
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OUTBOARD FLAP INBOARD TRACK INBOARD UPPER ROLLER HAS FLAT SPOT. REMOVED AND REPLACED LEFT HAND OUTBOARD FLAP INBOARD TRACK AUXILIARY SUPPORT CARRIAGE. PER B777-200 AMM 27-51-23-000-801 AND AMM 27-51-24-400-801. ADJUSTMENT AND OPERATIONAL CHECK GOOD.
